# SDR A6WA200940549

- Difficulty date: September 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,135 hours, 15,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AT GATE) LT PACK STARTED RISING IN TEMP, WENT TO MANUAL AND CONTINUED RISING, SMOKE STARTED TO ENTER CABIN, SMOKE CLEARED WHEN PACK SELECTED OFF.  MEL`D LT PACK.  DRAINED AND SERVICED LT ACM IAW AMM 21-51-10, R &R LT COALSCER BAG OPS GOOD, REMOVED FROM MEL.  (K)
